Show simple item record

dc.contributor.authorDomosi, P.
dc.contributor.authorNehaniv, C.L.
dc.date.accessioned2008-04-28T14:04:14Z
dc.date.available2008-04-28T14:04:14Z
dc.date.issued2000
dc.identifier.citationDomosi , P & Nehaniv , C L 2000 , ' On complete systems of automata ' , Theoretical Computer Science , vol. 245 , no. 1 , pp. 27-54 .
dc.identifier.issn0304-3975
dc.identifier.otherPURE: 85775
dc.identifier.otherPURE UUID: 486d430e-5c06-424e-b27d-b7cb049b7e50
dc.identifier.otherdspace: 2299/1967
dc.identifier.otherScopus: 0346076844
dc.identifier.urihttp://hdl.handle.net/2299/1967
dc.language.isoeng
dc.relation.ispartofTheoretical Computer Science
dc.titleOn complete systems of automataen
dc.contributor.institutionSchool of Computer Science
dc.contributor.institutionScience & Technology Research Institute
dc.description.statusPeer reviewed
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record